# SDR UALA2011060302713

- Difficulty date: June 3, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 78,249 hours, 12,598 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964622
- Part serial: 60
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HI FLOW INHIBIT EICAS STATUS MESSAGE.  REPLACED FLOW CONTROL VALVE.
